# SDR 2A6D20220315001

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,878 hours, 10,511 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,890 hours, 12,357 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Part number: 350A21103660
- Part serial: NA
- Condition: Used
- Location: Zone 200
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER HAS REPORTED DAMAGE TO THE AFT BULKHEAD WEB (PN: 350A21-1036.60) IN THE FORM OF NUMEROUS
CHAFES. THE CHAFES WERE MEASURED TO BE ON AVERAGE 0.50” IN LENGTH WITH THE DEEPEST CHAFE
BEING 0.008” DEEP.
